# SDR 2011FA0000338

- Difficulty date: May 17, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Aircraft: N95CV
- Make and model: Alon A2
- Aircraft serial: A227
- Engine: Cont C90*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Part number: STCSA02156CH
- Condition: Unbalanced
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER NOTES THAT UNEVEN FUEL DRAW FROM FUEL TANKS, HAS SUPPLIED VENTED CAPS.  RT TANK DOES NOT DRAW EVEN WITH LT TANK.  RT TANK STAYS FULL AS LT TANK LOWERS.  THIS HAPPENS ABOVE 95 MPH IAS.  FUEL SYS HAS BEEN CHECKED FOR BLOCKAGE, NONE FOUND.  PRESSURE IN TANKS MUST BE UNEVEN ABOVE 95 MPH.  POSSIBLE IMPROPER VENTING OF FUEL TANKS.  ADD VENTS TO FUEL TANKS TO EVEN PRESSURE.  REDESIGN FUEL CAPS AND VENTS.  FUEL IN TANKS EQUILIZES AFTER LANDING, ON GROUND.  FUEL SELECTOR L & R, BOTH INSTEAD OF ON/OFF ONLY.
